# SDR AT0000314

- Difficulty date: May 19, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME AT BS 889 BETWEEN 24L-23L.  FABRICATED AND INSTALLED FRAME AND SPLICE ANGLE IAW DC9 SRM 51-30-1, 51-30-5, 51-10-4, 51-10-2, 51-10-2A.
